# SDR 03FDEA02298

- Difficulty date: December 26, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AKC754146
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RT FWD MOST EDGE TOP STIFFENER FOUND CHAFED.  TAILCONE RT FWD MOST EDGE TOP CHAFED DOUBLER REMOVED AND REPLACED AS PER SRM 51-35-01 VOL. II.
